# SDR MASA200500310

- Difficulty date: April 22, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 8,271 hours, 7,619 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Condition: Worn
- Location: Throttle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH THE THROTTLE GEARBOX INSPECTION OF THE NR 1 ENGINE AND FOUND WEAR TO BE ACCEPTABLE AND WITHIN LIMITS OF MESA EO CRJ-76-0004.  REMOVED AND REPLACED.
